Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: NEXXT SPINE LLC HONOUR SPACER SYSTEM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
NEXXT SPINE LLC HONOUR SPACER SYSTEM
Model Number
21-229-10
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
10/03/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
Peek implant of height 10mm migrated as noticed in an x-ray in 2 week post-op follow up visit.Surgeon performed a revision surgery to replace the 10mm implant with an 11mm implant as a better fit.
New Search
Submit an Adverse Event Report
Brand Name
HONOUR SPACER SYSTEM
Common Device Name
HONOUR SPACER SYSTEM
Manufacturer
(Section D)
NEXXT SPINE LLC
14425 bergen blvd
suite b
noblesville IN 46060 3422
MDR Report Key
8002286
Report Number
3007922509-2018-00005
Device Sequence Number
1301482
Product Code
MAX
UDI-Device Identifier
00889929001936
UDI-Public
00889929001936
Combination Product (Y/N)
N
PMA/510(K) Number
K120345
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2017
Device Explanted Year
2017
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Non-Healthcare Professional
Remedial Action
Other
Type of Report
Initial
Report Date
(Section B)
06/27/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
21-229-10
Device Catalogue Number
21-229-10
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/02/2017
Initial Report FDA Received Date
10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
50 YR